Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 42 of 50 found articles
 
 
  Relational correspondences for L-fuzzy rough approximations defined on De Morgan Heyting algebras
 
 
Title: Relational correspondences for L-fuzzy rough approximations defined on De Morgan Heyting algebras
Author: Järvinen, Jouni
Kondo, Michiro
Appeared in: Soft computing
Paging: Volume 28 () nr. 2 pages 903-916
Year: 2023-12-13
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 42 of 50 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands